# SDR 20000912SH030

- Difficulty date: May 31, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N694BK
- Make and model: Cessna A185E
- Aircraft serial: 1851582
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 72877
- Condition: Failed
- Location: Nr 2 Exh Lifter
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THE FAILURE OCCURRED IN-FLIGHT RESULTING IN A FORCED LANDING.  POSSIBLE CAUSE FROM FRACTURE OF LIFTER BODY.  (X)
